# SDR ASOA2020040343029

- Difficulty date: March 14, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LEFT WING RIB 21 CRACKED. MAINTENANCE REPAIRED LEFT WING RIB 21 I/A/W SRM 57-20-07.
